# SDR CA970506002

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Filter
- Part number: 204038
- Condition: Contaminated
- Location: Hyd Sys
- Part time: 207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FILTER BYPASS INDICATOR POPPED.  FILTER CONTAMINATED.  REPLACED.
